Results: 1-25 | 26-50 | 51-67
Results: 1-25/67

Authors: Sommen, F
Citation: F. Sommen, On a generalization of Fueter's theorem, Z ANAL ANWE, 19(4), 2000, pp. 899-902

Authors: Kravchenko, VV
Citation: Vv. Kravchenko, A new approach for describing electromagnetic wave propagation in inhomogeneous media, Z ANAL ANWE, 19(4), 2000, pp. 903-912

Authors: Wang, YG Oberguggenberger, M
Citation: Yg. Wang et M. Oberguggenberger, Semilinear geometric optics for generalized solutions, Z ANAL ANWE, 19(4), 2000, pp. 913-926

Authors: Liu, WA Chen, H
Citation: Wa. Liu et H. Chen, Viscosity solutions of nonlinear systems of degenerated elliptic equationsof second order, Z ANAL ANWE, 19(4), 2000, pp. 927-951

Authors: Felli, V
Citation: V. Felli, Asymptotic justification of the conserved phase-field model with memory, Z ANAL ANWE, 19(4), 2000, pp. 953-976

Authors: Bagagiolo, F Visintin, A
Citation: F. Bagagiolo et A. Visintin, Hysteresis in filtration through porous media, Z ANAL ANWE, 19(4), 2000, pp. 977-997

Authors: Berg, L Kruppel, M
Citation: L. Berg et M. Kruppel, On a simple system of discrete two-scale difference equations, Z ANAL ANWE, 19(4), 2000, pp. 999-1016

Authors: Long, NT Nghia, NH
Citation: Nt. Long et Nh. Nghia, On a system of functional equations in a multi-dimensional domain, Z ANAL ANWE, 19(4), 2000, pp. 1017-1034

Authors: Long, NT Dung, BT Thuyet, TM
Citation: Nt. Long et al., A nonlinear boundary value problem for a nonlinear ordinary differential operator in weighted Sobolev spaces, Z ANAL ANWE, 19(4), 2000, pp. 1035-1046

Authors: Balanov, Z Krawcewicz, W Kushkuley, A Zabreiko, PP
Citation: Z. Balanov et al., On a local Lipschitz constant of the maps related to LU-decomposition, Z ANAL ANWE, 19(4), 2000, pp. 1047-1055

Authors: Kirsch, S
Citation: S. Kirsch, Univalent functions with range restrictions, Z ANAL ANWE, 19(4), 2000, pp. 1057-1073

Authors: Chu, CP
Citation: Cp. Chu, Some properties of Legendre functions and related applications, Z ANAL ANWE, 19(4), 2000, pp. 1075-1086

Authors: Motreanu, D Motreanu, VV
Citation: D. Motreanu et Vv. Motreanu, Coerciveness property for a class of non-smooth functionals, Z ANAL ANWE, 19(4), 2000, pp. 1087-1093

Authors: Kursten, KD Wagner, E
Citation: Kd. Kursten et E. Wagner, On representations of partial -algebras based on B-weights, Z ANAL ANWE, 19(3), 2000, pp. 623-638

Authors: Farkas, G Garay, BM
Citation: G. Farkas et Bm. Garay, A non-differentiability result for the inversion operator between Sobolev spaces, Z ANAL ANWE, 19(3), 2000, pp. 639-654

Authors: Kravchenko, VV
Citation: Vv. Kravchenko, A new method for obtaining solutions of the Dirac equation, Z ANAL ANWE, 19(3), 2000, pp. 655-676

Authors: Burinska, Z Runovski, K Schmeisser, HJ
Citation: Z. Burinska et al., On the method of approximation by families of linear polynomial operators, Z ANAL ANWE, 19(3), 2000, pp. 677-693

Authors: Zayed, AI Tuan, VK
Citation: Ai. Zayed et Vk. Tuan, Paley-Wiener-type theorem for a class of integral transforms arising from a singular Dirac system, Z ANAL ANWE, 19(3), 2000, pp. 695-712

Authors: Farwig, R Novotny, A Pokorny, M
Citation: R. Farwig et al., The fundamental solution of a modified Oseen problem, Z ANAL ANWE, 19(3), 2000, pp. 713-728

Authors: Kuz'min, AG
Citation: Ag. Kuz'Min, Solvability of a boundary value problem for transonic flow in a nozzle, Z ANAL ANWE, 19(3), 2000, pp. 729-746

Authors: Schindlmayr, G
Citation: G. Schindlmayr, Capillary surfaces in non-cylindrical domains, Z ANAL ANWE, 19(3), 2000, pp. 747-762

Authors: Johnsen, J
Citation: J. Johnsen, Traces of Besov spaces revisited, Z ANAL ANWE, 19(3), 2000, pp. 763-779

Authors: Haroske, DD
Citation: Dd. Haroske, On more general Lipschitz spaces, Z ANAL ANWE, 19(3), 2000, pp. 781-799

Authors: Jacob, N Schilling, RL
Citation: N. Jacob et Rl. Schilling, Fractional derivatives non-symmetric and time-dependent Dirichlet forms and the drift form, Z ANAL ANWE, 19(3), 2000, pp. 801-830

Authors: Srivastava, HM Glasser, ML Adamchik, VS
Citation: Hm. Srivastava et al., Some definite integrals associated with the Riemann Zeta function, Z ANAL ANWE, 19(3), 2000, pp. 831-846
Risultati: 1-25 | 26-50 | 51-67